# SDR UPS05443928

- Difficulty date: February 10, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D BS 1500 RBL 5-10 FLOORBEAM FOUND CORROSION.  CORROSION BLEND OUT 2 X 2 X 0.060 INCH FLOORBEAM REPAIRED PER SRM 51-40-04 FIG 1.
